# SDR DALA12012089205

- Difficulty date: October 30, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 47,054 hours, 24,999 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXPERIENCED FUMES IN CABIN.  FLIGHT CREW SMELLED A PLASTIC ODOR WITH NO ASSOCIATED SMOKE AFTER TAKEOFF IN THE FORWARD GALLEY.  GALLEY POWER WAS TURNED OFF AND THE ODOR DISSIPATED.  MX FOUND THE FORWARD GALLEY COFFEEMAKER AT FAULT.  R & R SAME.
